Alert archive / Montana / Snow Advisories in 2006
Snow Advisory 9, NWS Missoula, MT
NWS Missoula, MT issued this snow advisory at Feb 13, 2006, 8:31 AM MST for 9 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Feb 13, 2006, 11:00 AM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2006, 8:31 AM MST (15:31 UTC)
- In effect from
- Feb 13, 2006, 11:00 AM MST
- Expired
- Feb 14, 2006, 2:55 AM MST
- In force
- 16 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 38 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 3.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 131531 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 831 AM MST MON FEB 13 2006 .A COLD FRONTAL SYSTEM WILL MOVE OUT OF BRITISH COLUMBIA AND SWEEP ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA LATER TODAY AND TONIGHT. ACCUMULATING SNOW IS EXPECTED MAINLY IN THE HIGHER TERRAIN. MTZ001-002-132300- /O.CAN.KMSO.SB.Y.0003.060213T1800Z-060214T0600Z/ /O.NEW.KMSO.SN.Y.0009.060213T1800Z-060214T0600Z/ KOOTENAI/CABINET REGION-WEST GLACIER REGION- 831 AM MST MON FEB 13 2006 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 3000 FEET...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED ABOVE 3000 FEET..WITH UP TO 2 INCHES IN THE VALLEYS. AN APPROACHING COLD FRONT WILL BRING ACCUMULATING SNOW TO THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING BEFORE TAPERING OFF OVERNIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-MTZ004-006-043-132300- /O.CAN.KMSO.SB.Y.0003.060214T0000Z-060214T1200Z/ /O.NEW.KMSO.SN.Y.0009.060214T0000Z-060214T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- LOWER CLARK FORK REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 731 AM PST MON FEB 13 2006 /831 AM MST MON FEB 13 2006/ ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 5 AM MST /4 AM PST/ TUESDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 5 AM MST /4 AM PST/ TUESDAY. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED ABOVE 4000 FEET...WITH LESSER AMOUNTS IN THE VALLEYS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS45 KMSO 132130 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 230 PM MST MON FEB 13 2006 .A COLD FRONTAL SYSTEM WILL SWEEP ACROSS NORTH CENTRAL IDAHO AND WESTERN MONTANA OVERNIGHT TONIGHT. SNOW WILL BEGIN TO TAPER OFF IN NORTHWEST MONTANA AFTER MIDNIGHT. ACCUMULATING SNOW IS EXPECTED MAINLY IN THE HIGHER TERRAIN...ALTHOUGH 1 TO 2 INCHES OF NEW SNOW IS POSSIBLE IN THE SOME VALLEY LOCATIONS. IDZ005-MTZ004-140500- /O.EXT.KMSO.SN.Y.0009.060213T2130Z-060214T1200Z/ NORTHERN CLEARWATER MOUNTAINS-LOWER CLARK FORK REGION- 130 PM PST MON FEB 13 2006 /230 PM MST MON FEB 13 2006/ ...SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST /4 AM PST/ TUESDAY ABOVE 3000 FEET... THE SNOW ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT UNTIL 5 AM MST /4 AM PST/ TUESDAY. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED. $$ MTZ001-002-140500- /O.CON.KMSO.SN.Y.0009.000000T0000Z-060214T0600Z/ KOOTENAI/CABINET REGION-WEST GLACIER REGION- 230 PM MST MON FEB 13 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 3000 FEET... TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED ABOVE 3000 FEET...WITH UP TO 2 INCHES IN THE VALLEYS. STEADY SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS AFTER MIDNIGHT. $$ IDZ006-MTZ006-043-140500- /O.CON.KMSO.SN.Y.0009.060214T0000Z-060214T1200Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 130 PM PST MON FEB 13 2006 /230 PM MST MON FEB 13 2006/ ...SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 5 AM MST /4 AM PST/ TUESDAY ABOVE 4000 FEET... IN THE POTOMAC SEELEY LAKE REGION...TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED BY TUESDAY MORNING. IN THE CLEARWATER BITTERROOT AND SAPPHIRE MOUNTAINS...TOTAL SNOW ACCUMULATION OF 3 TO 6 INCHES IS EXPECTED ABOVE 4000 FEET. LESSER ACCUMULATIONS OF 1 TO 3 INCHES IS POSSIBLE AT LOWER ELEVATIONS. $$
000 WWUS45 KMSO 140454 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 953 PM MST MON FEB 13 2006 MTZ001-002-140600- /O.CAN.KMSO.SN.Y.0009.000000T0000Z-060214T0600Z/ KOOTENAI/CABINET REGION-WEST GLACIER REGION- 953 PM MST MON FEB 13 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW IS STILL EXPECTED OVER NORTHERN MONTANA...BUT NEW ACCUMULATIONS WILL BE LIGHT. $$ IDZ005-MTZ004-141200- /O.CON.KMSO.SN.Y.0009.000000T0000Z-060214T1200Z/ NORTHERN CLEARWATER MOUNTAINS-LOWER CLARK FORK REGION- 853 PM PST MON FEB 13 2006 /953 PM MST MON FEB 13 2006/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST /4 AM PST/ TUESDAY ABOVE 3000 FEET... TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED. $$ IDZ006-MTZ006-043-141200- /O.CON.KMSO.SN.Y.0009.000000T0000Z-060214T1200Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 853 PM PST MON FEB 13 2006 /953 PM MST MON FEB 13 2006/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST /4 AM PST/ TUESDAY ABOVE 4000 FEET... IN THE POTOMAC SEELEY LAKE REGION...TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED BY TUESDAY MORNING. IN THE CLEARWATER BITTERROOT AND SAPPHIRE MOUNTAINS...TOTAL SNOW ACCUMULATION OF 3 TO 6 INCHES IS EXPECTED ABOVE 4000 FEET. LESSER ACCUMULATIONS OF 1 TO 3 INCHES IS POSSIBLE AT LOWER ELEVATIONS. $$
000 WWUS45 KMSO 140955 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 255 AM MST TUE FEB 14 2006 IDZ005-006-MTZ004-006-043-141100- /O.CAN.KMSO.SN.Y.0009.000000T0000Z-060214T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- LOWER CLARK FORK REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 155 AM PST TUE FEB 14 2006 /255 AM MST TUE FEB 14 2006/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. THE SYSTEM RESPONSIBLE FOR THE SNOWFALL HAS EXITED THE AREA AND THE SNOW BANDS HAVE DIMINISHED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Feb 13, 2:14 AM MST, 6 hours 17 minutes earlier.
Area forecast discussion, Feb 13, 2:14 AM MST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 214 AM MST MON FEB 13 2006 ...SIGNIFICANT ARCTIC FRONT EXPECTED LATER THIS WEEK... .SHORT TERM...MONDAY THROUGH WEDNESDAY NIGHT. THE ACTIVE WEATHER PATTERN BEGINS TODAY AND TONIGHT WITH A VIGOROUS SHORTWAVE TROUGH DROPPING SOUTHEAST FROM BRITISH COLUMBIA. MOISTURE CONTENT WITH THIS SYSTEM IS ONLY MARGINAL. HOWEVER...THE UPPER LEVEL DYNAMICS ARE VERY FAVORABLE TO ENABLE THE PRODUCTION OF MODERATE SNOWFALL AMOUNTS IN MOUNTAIN LOCATIONS AND LIGHTER ACCUMULATIONS IN VALLEYS. THE CAUSE OF THE SNOWFALL WILL BE A WESTERLY UPPER LEVEL JET THAT POSITIONS ITSELF OVER THE AREA OVER TOP OF AN ENERGETIC MID LEVEL FLOW. TUESDAY WILL BE A DAY OF TRANSITION IN THE WEATHER PATTERN. A WEAKENING WESTERLY FLOW RESULTING FROM AN UPPER LEVEL TROUGH OVER THE AREA WILL ALLOW FOR THE SHOWERY ACTIVITY TO CONTINUE. BY LATE EVENING THE FIRST OF TWO STRONG FRONTS WILL BEGIN TO MOVE THROUGH GLACIER PARK. THIS FIRST FRONT IS NOT QUITE AS STRONG AS THE NEXT ONE. HOWEVER...IT WILL BE STRONG ENOUGH TO CREATE AN EASTERLY FLOW OVER THE AREA AND WILL ALLOW FOR COLDER AIR TO BEGIN CROSSING THE DIVIDE WEDNESDAY. SNOW SHOWER ACTIVITY IS EXPECTED IN THE MOUNTAINS WITH THE PASSAGE OF THIS FIRST FRONT. CLOUD COVER ON WEDNESDAY NIGHT SHOULD BUFFER OVERNIGHT LOWS FROM FALLING TOO FAR. .LONG TERM...THURSDAY THROUGH SUNDAY. ON THURSDAY A VERY POWERFUL ARCTIC FRONT IS EXPECTED TO MOVE THROUGH. WHILE THE EXACT TIMING OF THE FRONTAL PASSAGE HAS NOT BEEN NAILED DOWN YET...FORECAST CONFIDENCE IN ITS ANTICIPATED STRENGTH AT THE TIME OF PASSAGE IS HIGH. THE RUN TO RUN AND MODEL TO MODEL CONSISTENCY OVER THE PAST 5 DAYS HAS BEEN QUITE GOOD. HERE IS WHAT WE KNOW THUS FAR. AS THE ARCTIC FRONT CROSSES THE DIVIDE AND BARRELS THROUGH THE AREA...THE VERY COLD...DENSE AIRMASS WILL ENABLE THE PRESSURE GRADIENTS TO TIGHTEN SIGNIFICANTLY OVER THE AREA. THE RESULT OF THIS WILL BE WINDY CONDITIONS. EAST TO WEST ORIENTED CANYONS WILL FEEL THE BRUNT OF THIS. FACTOR THE BLUSTERY WINDS IN WITH FALLING TEMPERATURES WITH THE FRONTS PASSAGE AND THERE COULD BE SOME WIND CHILLS ISSUES TO DEAL WITH. RIGHT NOW...MODELS DO NOT ADVERTISE MUCH IN THE WAY OF THE SNOWFALL...BUT THINKING THAT A FRONT SUCH AS THIS WILL ENABLE ENOUGH LIFT TO OCCUR TO PRODUCE ACCUMULATING SNOWFALL ALONG THE FRONTAL BOUNDARY. BY FRIDAY MORNING...TEMPERATURES AT 4500 FEET ARE EXPECTED TO BE AROUND -28 DEGREES CELSIUS OVER MISSOULA AND AROUND -30 DEGREES CELSIUS OVER KALISPELL. MODEL DATA HAS CONSISTENTLY BEEN SHOWING VALUES IN THIS RANGE. WITH THAT SAID...LINGERING CLOUDCOVER SHOULD PREVENT TEMPERATURES FOR FALLING MUCH FURTHER THAN THE -15 TO -25 DEGREE RANGE AT THE SURFACE. HOWEVER...BY SATURDAY MORNING SKIES ARE EXPECTED TO CLEAR. WITH THE CLEARING SKIES...SATURDAY MORNING COULD ACTUALLY BE THE COLDEST MORNING OF THE EXTENDED PERIOD...INSPITE OF A SLIGHT MODERATING TREND IN THE TEMPERATURES ALOFT. ON SUNDAY...TEMPERATURES WILL BEGIN TO MODERATE AT ALL LEVELS AS A PACIFIC SYSTEM MOVES ON SHORE AND AS THE FLOW ALOFT BECOMES MORE SOUTHERLY. && .AVIATION...CEILING HEIGHTS WILL LOWER THROUGH THE DAY TODAY AS A MODERATELY STRONG WEATHER SYSTEM APPROACHES THE AREA. MOUNTAINS WILL BECOME OBSCURED AT TIMES. ACCUMULATING SNOWFALL IS POSSIBLE TONIGHT AT AIRFIELD LOCATIONS. PLEASE SEE APPROPRIATE TAFS AND TWEBS. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && SHORT TERM...HENRY LONG TERM...HENRY AVIATION...HENRY
Hazardous weather outlook, Feb 13, 3:31 AM MST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 331 AM MST MON FEB 13 2006 IDZ005-006-MTZ001-002-004-006-043-132200- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-WEST GLACIER REGION- LOWER CLARK FORK REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 231 AM PST MON FEB 13 2006 /331 AM MST MON FEB 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FAST MOVING DISTURBANCE WILL MOVE THROUGH THE AREA TODAY AND TONIGHT BRINING WINDY CONDITIONS AND MODERATE SNOWFALL AMOUNTS. MOUNTAIN PASSES WILL BE IMPACTED. FOR FURTHER INFORMATION...PLEASE SEE GTFWSWMSO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THURSDAY THROUGH SATURDAY...A POWERFUL ARCTIC FRONT WILL MOVE THROUGH THE AREA THURSDAY. EXPECT VERY COLD TEMPERATURES...GUSTY WINDS...DANGEROUSLY LOW WIND CHILLS AND ACCUMULATING SNOWFALL ON THURSDAY FOLLOWED BY BITTERLY COLD TEMPERATURES ON FRIDAY AND SATURDAY. FOR FURTHER INFORMATION...PLEASE REFER TO GTFSPSMSO AND GTFAFDMSO FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ007>010-MTZ003-005-007-132200- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- BUTTE/BLACKFOOT REGION- 231 AM PST MON FEB 13 2006 /331 AM MST MON FEB 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A DISTURBANCE WILL MOVE THROUGH THE AREA THIS AFTERNOON AND TONIGHT BRINING LIGHT SNOWFALL ACCUMULATIONS TO SOME AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THURSDAY THROUGH SATURDAY...A POWERFUL ARCTIC FRONT WILL MOVE THROUGH THE AREA THURSDAY. THE ARCTIC AIRMASS IS EXPECTED TO PUSH AT LEAST AS FAR WEST AS HELLS CANYON. EXPECT VERY COLD TEMPERATURES...GUSTY WINDS...DANGEROUSLY LOW WIND CHILLS AND ACCUMULATING SNOWFALL ON THURSDAY FOLLOWED BY BITTERLY COLD TEMPERATURES ON FRIDAY AND SATURDAY. FOR FURTHER INFORMATION...PLEASE REFER TO GTFSPSMSO AND GTFAFDMSO FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Feb 13, 4:10 AM MST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 410 AM MST MON FEB 13 2006 IDZ005>010-MTZ001>007-043-132200- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- INCLUDING THE CITIES OF...PIERCE...ELK RIVER...POWELL... ELK CITY...DIXIE...KOOSKIA...RIGGINS...WHITE BIRD...SHOUP... SALMON...LEADORE...LIBBY...EUREKA...SWAN LAKE...KALISPELL... POLSON...ST. IGNATIUS...NOXON...THOMPSON FALLS...SUPERIOR... HAMILTON...DARBY...SULA...ANACONDA...DEER LODGE...DRUMMOND... PHILIPSBURG 310 AM PST MON FEB 13 2006 /410 AM MST MON FEB 13 2006/ ...SIGNIFICANTLY COLDER WEATHER EXPECTED MID TO LATE WEEK... AFTER NEARLY TWO MONTHS OF ABOVE NORMAL TEMPERATURES WINTER IS SET TO MAKE A STRONG COMEBACK. THE MAJOR CHANGE BEGINS WEDNESDAY AS THE FIRST OF TWO SIGNIFICANT COLD FRONTS CROSSES OVER THE CONTINENTAL DIVIDE AND MOVES THROUGH THE AREA. THIS INITIAL FRONT WILL USHER IN MUCH COLDER AIR FROM CENTRAL CANADA AND WILL BRING ACCUMULATING SNOWFALL TO SOME MOUNTAIN AND VALLEY LOCATIONS. ON THURSDAY ANOTHER...MUCH STRONGER FRONT...ONE OF ARCTIC ORIGINS...WILL MOVE THROUGH THE AREA. TEMPERATURES WILL BEGIN TO FALL DRAMATICALLY AFTER THE FRONT PASSES. IN ADDITION...STRONG WINDS WILL ACCOMPANY THE FRONT AND THE SUBSEQUENT IN FLOW OF ARCTIC AIR...THUS CREATING WIND CHILL CONCERNS THURSDAY AFTERNOON AND THURSDAY NIGHT. AREAS MOST AFFECTED BY THE HIGH WINDS AND DANGEROUS WIND CHILLS WILL BE EAST TO WEST ORIENTED CANYONS WHICH WILL PRODUCE A CHANNELLING AFFECT ON THE WINDS. HIGH TEMPERATURES FOR FRIDAY AND SATURDAY WILL RANGE BETWEEN 5 TO 15 ABOVE ZERO...WHILE OVERNIGHT LOW TEMPERATURES WILL BE WELL BELOW ZERO IN MOST AREAS. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING SITUATION. HENRY
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 9:40 PM MST | Snow and Blowing Snow Advisory | MSO | Flathead, Granite, Lake, Lincoln, Mineral, Missoula and 3 more | 11 hr |
Nearby
Snow Advisories in Montana, 2006Snow Advisories in Idaho, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.